×

zbMATH — the first resource for mathematics

Existence of fractional differential equations. (English) Zbl 1088.34501
The authors obtain a sufficient condition for the existence of a solution to a fractional order differential equation. They claim that their result improves previously known results.

MSC:
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
26A33 Fractional derivatives and integrals
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] El-Sayed, A.M.A., Fractional differential equations, Kyungpook math. J., 28, (1988) · Zbl 0709.34011
[2] El-Sayed, A.M.A., On the fractional differential equations, Appl. math. comput., 49, 205-213, (1992) · Zbl 0757.34005
[3] Delbosco, D.; Rodino, L., Existence and uniqueness for a nonlinear fractional differential equation, J. math. anal. appl., 204, 609-625, (1996) · Zbl 0881.34005
[4] Diethlm, K.; Ford, N.J., Analysis of fractional differential equations, J. math. anal. appl., 265, 229-248, (2002) · Zbl 1014.34003
[5] Hale, J.K., Theory of functional differential equations, (1977), Springer-Verlag New York · Zbl 0425.34048
[6] Srivastava, H.M.; Saxena, R.K., Operators of fractional integration and their applications, Appl. math. comput., 118, 1-52, (2001) · Zbl 1022.26012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.